Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 10, 2012, 2:31 PM CST. It took effect at Feb 11, 2012, 12:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 2:31 PM CST (20:31 UTC)
- In effect from
- Feb 11, 2012, 12:00 AM CST
- Expired
- Feb 12, 2012, 3:00 PM CST
- In force
- 39 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
558 WHUS74 KLCH 102031 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 231 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY FOR ALL THE NEAR SHORE GULF ZONES... .WINDS WILL INCREASE TONIGHT BEHIND A COLD FRONT AND REMAIN ELEVATED INTO SUNDAY AS STRONG HIGH PRESSURE QUICKLY MOVES EAST ACROSS THE DEEP SOUTH. GMZ450-452-455-470-472-475-110600- /O.NEW.KLCH.SC.Y.0011.120211T0600Z-120212T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 231 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
303 WHUS74 KLCH 110503 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1103 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY FOR ALL THE NEAR SHORE GULF ZONES... .WINDS WILL INCREASE TONIGHT BEHIND A COLD FRONT AND REMAIN ELEVATED INTO SUNDAY AS STRONG HIGH PRESSURE QUICKLY MOVES EAST ACROSS THE DEEP SOUTH. GMZ450-452-455-470-472-475-111200- /O.CON.KLCH.SC.Y.0011.120211T0600Z-120212T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1103 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
237 WHUS74 KLCH 110933 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 333 AM CST SAT FEB 11 2012 ...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO SUNDAY... .A STRONG HIGH PRESSURE SYSTEM WILL BUILD IN ACROSS THE COASTAL WATERS TODAY BEHIND A DEPARTING COLD FRONT. THIS HIGH WILL INCREASE THE PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...AND ALSO BRING A VERY COLD AIR MASS INTO THE REGION. THE RESULT WILL BE STRONG AND GUSTY NORTH WINDS WITH SEAS BECOMING ROUGH. GMZ450-452-455-112200- /O.EXT.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 333 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-112200- /O.EXT.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 333 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
804 WHUS74 KLCH 112151 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 351 PM CST SAT FEB 11 2012 ...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO SUNDAY... .A STRONG HIGH PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...AND ALSO BRING A VERY COLD AIR MASS INTO THE REGION. THE RESULT WILL BE STRONG AND GUSTY NORTH WINDS WITH SEAS BECOMING ROUGH. GMZ450-452-455-120600- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 351 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-120600- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 351 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS74 KLCH 120345 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 945 PM CST SAT FEB 11 2012 ...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS INTO SUNDAY... .A STRONG HIGH PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT ACROSS THE NORTHWEST GULF OF MEXICO...AND ALSO BRING A VERY COLD AIR MASS INTO THE REGION. THE RESULT WILL BE STRONG AND GUSTY NORTH WINDS WITH SEAS BECOMING ROUGH. GMZ450-452-455-121000- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 945 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-121000- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 945 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
763 WHUS74 KLCH 120937 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 337 AM CST SUN FEB 12 2012 ...STRONG NORTH WINDS WILL PREVAIL OVER THE COASTAL WATERS THROUGH THE MORNING HOURS... .A COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD INTO THE COASTAL WATERS TODAY. THE RESULT WILL BE STRONG AND GUSTY NORTHEAST WINDS. THE WINDS AND SEAS WILL GRADUALLY SUBSIDE THIS AFTERNOON...AS THE INFLUENCE OF THE HIGH ON THE REGION BEGINS TO WEAKEN. GMZ450-452-455-121800- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 337 AM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-121815- /O.CON.KLCH.SC.Y.0011.000000T0000Z-120212T2100Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 337 AM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 9:42 AM CST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 10, 9:42 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 942 AM CST FRI FEB 10 2012 .DISCUSSION...A SHORT WAVE IS CURRENTLY PUSHING ACROSS TX WITH RAIN AND EVEN A FEW TSRA AHEAD OF THE TROUGH. AS THE SHORT WAVE KICKS THROUGH LATE THIS AFTERNOON AND THIS EVENING RAIN WILL QUICKLY END FROM WEST TO EAST, BUT NOT BEFORE EVERYONE HAS MEASURABLE PRECIP. UPPED POPS TO NEAR 100% AND TRIMMED BACK POPS A BIT THIS EVENING. A MODIFIED ARCTIC AIR MASS WILL SLIDE IN BEHIND THE SHORT WAVE TONIGHT SETTING UP A CHILLY FORECAST FOR THIS WEEKEND WITH THE POTENTIAL FOR FREEZING TEMPS ACROSS MOST OF THE CWA. THE PROGRESSIVE PATTERN WILL CONTINUE INTO THE COMING WEEK WITH DIFFERENT SHOTS OF RAIN WITH VERY BRIEF DRY SPELLS BETWEEN. && .AVIATION... SHORT WAVE DROPPING DOWN FROM THE PLAINS IS INCREASING UPPER LEVEL DIVERGENCE AND MOIST SOUTHWEST FLOW ABOVE THE SURFACE ACROSS THE FORECAST AREA THIS MORNING. THIS HAS LEAD TO AN INCREASE IN ISENTROPIC LIFT AND ELEVATED SHOWER ACTIVITY WITH LIGHT TO MODERATE RAINFALL. THIS SHOWER ACTIVITY WILL CONTINUE UNTIL LATE AFTERNOON AND EARLY EVENING...WHEN SHOWER ACTIVITY GRADUALLY DIMINISHES...AS UPPER LEVEL TROF MOVES ACROSS...ENDING UPGLIDE MOISTURE. VISIBILITIES AND CEILINGS WILL OCCASIONALLY BE AT MVFR LEVELS WITH THE SHOWERS. VFR CONDITIONS WILL DEVELOP DURING THE LATE EVENING AND OVERNIGHT AS DRIER AIR BEHIND A COLD FRONT FILTERS INTO THE REGION. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 56 41 53 27 52 / 100 10 0 0 10 KBPT 58 41 53 28 50 / 100 10 0 0 10 KAEX 54 36 49 25 50 / 100 10 0 0 10 KLFT 57 41 52 28 52 / 100 20 0 0 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && TINGLER
Hazardous weather outlook, Feb 10, 5:03 AM CST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 503 AM CST FRI FEB 10 2012 GMZ430-432-435-450-452-455-470-472-475-111100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 503 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL BRING A SHIFT TO NORTHERLY WINDS AROUND SUNDOWN. THESE WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT...REACHING SMALL CRAFT ADVISORY CRITERIA BY 3 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG NORTHERLY WINDS WILL VEER TO THE SOUTHEAST BY MONDAY. LOW WATER CONDITIONS ON SATURDAY WILL TRANSITION TO TIDES ABOVE NORMAL ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 111100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 503 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT REFER TO THE LATEST FLOOD STATEMENTS ON AREA RIVER FLOODING. WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS TODAY AS A FRONTAL WAVE DEVELOPS OFF THE TEXAS COAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HARD FREEZE IS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING NORTH OF THE HIGHWAY 190 CORRIDOR. A LIGHT FREEZE ELSEWHERE. ADDITIONAL RAIN IS EXPECTED MONDAY AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SWEENEY
In the hours before
Local storm report, Feb 10, 12:56 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1256 PM CST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM MARINE TSTM WIND 67 S PECAN ISLAND 28.69N 92.28W
02/10/2012 E40 MPH GMZ472 XX PUBLIC
ESTIMATED 40 MPH OR BETTER WINDS REPORTED AT VERMILION
BLOCK 214
&&
JNUNNLocal storm report, Feb 10, 1:22 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
122 PM CST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM MARINE TSTM WIND 55 SSW BURNS POINT 28.79N 91.73W
02/10/2012 M50 MPH GMZ475 XX PUBLIC
EUGENE ISLAND BLOCK 175 OIL PLATFORM REPORTED WINDS OF 50
MPH
&&
JNUNNLocal storm report, Feb 10, 1:31 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 PM CST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST 59 S SABINE PASS 28.88N 93.89W
02/10/2012 M35 MPH GMZ470 XX SHIP
A SHIP REPORTED WINDS OF 35 KTS WITH A PASSING STORM.
&&
TINGLERLocal storm report, Feb 10, 1:53 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
153 PM CST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM MARINE TSTM WIND 70 S BURNS POINT 28.56N 91.53W
02/10/2012 M53 MPH GMZ475 XX PUBLIC
EUGENE ISLAND BLOCK 238 REPORTED WINDS OF 53 MPH
&&
JNUNNLocal storm report, Feb 10, 2:22 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
222 PM CST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST 63 S BURNS POINT 28.66N 91.53W
02/10/2012 M46 MPH GMZ475 XX AWOS
A PASSING STORM PRODUCED SUSTAINED WINDS OF 40 KTS WITH
GUSTS TO 46 KTS.
&&
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 11:22 AM CST | Special Marine Warning | LCH | 53 min | |
| Feb 10, 12:36 PM CST | Special Marine Warning | LCH | 54 min | |
| Feb 10, 1:09 PM CST | Special Marine Warning | LCH | 66 min | |
| Feb 10, 1:40 PM CST | Special Marine Warning | LCH | 35 min |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.